# SDR FDEA200906192180

- Difficulty date: June 19, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: A5398675020600
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENAGE TAIL SECTION FROM FRAME 85 TO FRAME 86; STRINGER 33R STRAP IS CRACKED.  REMOVED OLD CRACKED STRAP AND INSTALLED A NEW STRAP REF SRM 51-40-21; PARA  6 AND 7.
